JournalsrmiVol. 23, No. 3pp. 1039–1066

A new type of solutions for a singularly perturbed elliptic Neumann problem

  • Gongbao Li

    Huazhong Normal University, Wuhan, China
  • Shuangjie Peng

    Central China Normal University, Wuhan, China
  • Shusen Yan

    University of New England, Armidale, Australia
A new type of solutions for a singularly perturbed elliptic Neumann problem cover
Download PDF

Abstract

We prove the existence of positive solutions concentrating simultaneously on some higher dimensional manifolds near and on the boundary of the domain for a nonlinear singularly perturbed elliptic Neumann problem.

Cite this article

Gongbao Li, Shuangjie Peng, Shusen Yan, A new type of solutions for a singularly perturbed elliptic Neumann problem. Rev. Mat. Iberoam. 23 (2007), no. 3, pp. 1039–1066

DOI 10.4171/RMI/523